Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SCHECHTER M")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 343

  • Page / 14
Export

Selection :

  • and

THE INVARIANCE PRINCIPLESCHECHTER M.1979; COMMENT. MATH. HELV.; CHE; DA. 1979; VOL. 54; NO 1; PP. 111-125; BIBL. 13 REF.Article

A NEW CRITERION FOR SCATTERING THEORY.SCHECHTER M.1977; DUKE MATH. J.; U.S.A.; DA. 1977; VOL. 44; NO 4; PP. 863-872; BIBL. 11 REF.Article

DISCRETENESS OF THE SINGULAR SPECTRUM FOR SCHROEDINGER OPERATORS.SCHECHTER M.1976; MATH. PROC. CAMBRIDGE PHILOS. SOC.; G.B.; DA. 1976; VOL. 80; NO 1; PP. 121-133; BIBL. 22 REF.Article

THE CONTINUOUS SINGULAR SPECTRUM OF THE SCHROEDINGER OPERATORSCHECHTER M.1980; MATH. PROC. CAMBRIDGE PHILOS. SOC.; GBR; DA. 1980; VOL. 88; NO 1; PP. 59-69; BIBL. 18 REF.Article

MORE ON SUBGRADIENT DUALITYSCHECHTER M.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 71; NO 1; PP. 251-262; BIBL. 11 REF.Article

NONHOMOGENEOUS ELLIPTIC SYSTEMS AND SCATTERING.SCHECHTER M.1975; TOHOKU MATH. J.; JAP.; DA. 1975; VOL. 27; NO 4; PP. 601-616; BIBL. 20 REF.Article

SPECTRAL AND SCATTERING THEORY FOR PROPAGATIVE SYSTEMSSCHECHTER M.1981; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1981; NO 55; PP. 361-368; BIBL. 30 REF.Conference Paper

A THEOREM ON THE EXISTENCE OF DYON SOLUTIONSSCHECHTER M.1981; ANN. PHYS.; ISSN 0003-4916; USA; DA. 1981; VOL. 132; NO 2; PP. 292-327; BIBL. 14 REF.Article

COMPLETENESS OF WAVE OPERATORS IN TWO HILBERT SPACESSCHECHTER M.1979; ANN. INST. HENRI POINCARE, A; FRA; DA. 1979; VOL. 30; NO 2; PP. 109-127; BIBL. 13 REF.Article

WAVE OPERATORS FOR PAIRS OF SPACES AND THE KLEIN-GORDON EQUATIONSCHECHTER M.1980; AEQUATIONES MATH.; CHE; DA. 1980; VOL. 20; NO 1; PP. 38-50; BIBL. 21 REF.Article

ANOTHER LOOK AT SCATTERING THEORYSCHECHTER M.1978; INTERNATION. J. THEOR. PHYS.; GBR; DA. 1978; VOL. 17; NO 1; PP. 33-41; BIBL. 12 REF.Article

SUFFICIENT CONDITIONS FOR DUALITY IN HOMOGENEOUS PROGRAMMING.SCHECHTER M.1977; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1977; VOL. 23; NO 3; PP. 389-400; BIBL. 6 REF.Article

THE EXISTENCE OF WAVE OPERATORS IN SCATTERING THEORY.SCHECHTER M.1977; BULL. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 83; NO 3; PP. 381-383; BIBL. 11 REF.Article

WAVE OPERATORS FOR OSCILLATING POTENTIALS.SCHECHTER M.1977; LETTERS MATH. PHYS.; NETHERL.; DA. 1977; VOL. 2; NO 2; PP. 127-132; BIBL. 9 REF.Article

A SUBGRADIENT DUALITY THEOREM.SCHECHTER M.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 61; NO 3; PP. 850-855; BIBL. 8 REF.Article

THE KLEIN-GORDON EQUATION AND SCATTERING THEORY.SCHECHTER M.1976; ANN. PHYS.; U.S.A.; DA. 1976; VOL. 101; NO 2; PP. 601-609; BIBL. 16 REF.Article

SCATTERING THEORY FOR SECOND ORDER ELLIPTIC OPERATORS.SCHECHTER M.1975; ANN. MAT. PURE APPL.; ITAL.; DA. 1975; VOL. 105; PP. 313-331; BIBL. 1 P.Article

SCATTERING THEORY FOR PSEUDODIFFERENTIAL OPERATORS.SCHECHTER M.1976; QUART. J. MATH.; G.B.; DA. 1976; VOL. 27; NO 105; PP. 111-121; BIBL. 10 REF.Article

TWO SPACE SCATTERING THEORY USING THE SUBSPACE OF CONTINUITYSCHECHTER M.1979; LETTERS MATH. PHYS.; NLD; DA. 1979; VOL. 3; NO 6; PP. 521-531; BIBL. 6 REF.Article

SYMMETRIC DUALITY VIA CONJUGATE DUALITY.SCHECHTER M.1977; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1977; VOL. 57; NO 6; PP. 329-332; BIBL. 7 REF.Article

EIGENFUNCTION EXPANSIONS FOR THE SCHROEDINGER OPERATOR.SCHECHTER M.1976; ARK. MAT.; SVERIGE; DA. 1976; VOL. 14; NO 2; PP. 277-287; BIBL. 23 REF.Article

SCATTERING THEORY FOR ELLIPTIC SYSTEMS.SCHECHTER M.1976; J. MATH. SOC. JAP.; JAP.; DA. 1976; VOL. 28; NO 1; PP. 71-79; BIBL. 13 REF.Article

ON THE ESSENTIAL SPECTRUM OF PARTIAL DIFFERENTIAL OPERATORS BOUNDED FROM BELOWSCHECHTER M.1973; SCRIPTA MATH.; E.U.; DA. 1973; VOL. 29; NO 1-2; PP. 5-16; BIBL. 9 REF.Serial Issue

Unrestricted variables in linear programmingSCHECHTER, M.Journal of optimization theory and applications. 1991, Vol 69, Num 3, pp 605-610, issn 0022-3239Article

Nonlinear elliptic boundary value problems at strong resonanceSCHECHTER, M.American journal of mathematics (Print). 1990, Vol 112, Num 3, pp 439-460, issn 0002-9327, 22 p.Article

  • Page / 14